A decomposition theorem for lie-algebra bundles

Kiranagi, B.S. and Prema, G. (1990) A decomposition theorem for lie-algebra bundles. Communications in Algebra, 18 (6). pp. 1869-1877.

[img] Text

Download (965B)
Official URL: https://doi.org/10.1080/00927879008823998


e prove thata locally trivial Lie algebra bundle is a semidirect product of its radical bundle and a semisimple bundle by using thecohomological methods.A simple bundle which is not semisimple is given and it is also an example of a non locally trivial bundle for which such a decomposition fails.

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Dr Raju C
Date Deposited: 21 Jan 2021 09:43
Last Modified: 25 Jan 2021 06:51
URI: http://eprints.uni-mysore.ac.in/id/eprint/15425

Actions (login required)

View Item View Item